EconPapers    
Economics at your fingertips  
 

Estimates of Exponential Stability for Solutions of Stochastic Control Systems with Delay

Irada A. Dzhalladova, Jaromír Baštinec, Josef Diblík and Denys Y. Khusainov

Abstract and Applied Analysis, 2011, vol. 2011, 1-14

Abstract:

A nonlinear stochastic differential-difference control system with delay of neutral type is considered. Sufficient conditions for the exponential stability are derived by using Lyapunov-Krasovskii functionals of quadratic form with exponential factors. Upper bound estimates for the exponential rate of decay are derived.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/920412.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/920412.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:920412

DOI: 10.1155/2011/920412

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:920412